# SDR YENA20121110643

- Difficulty date: November 10, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 23,568 hours, 8,194 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453001
- Part serial: 02446
- Condition: Failed
- Location: Hf Comm
- Part time: 23,654 hours, 8,220 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 215 EWR-SJU, AIRCRAFT DIVERTED TO FLL DUE TO HF RADIO INOP.  REMOVED AND REPLACED HF COUPLER IAW AMM 23-11-36.  OPS CHECK GOOD.
